A member asked:

I have dry skin.i dermaplaned my face a few weeks ago and ended up getting a whitish dry patch in the corner of my mouth which is slightly discoloured.its dry and sometimes itchy.i've been using cerave but no change seen.how do i get rid of the patch?

A doctor has provided 1 answer
Dr. Isabel Zhu answered

Specializes in Dermatology

Try plain Vaseline first. Apply many times a day, especially after eating or washing. If not better after a month, please see a dermatologist.

Answered 9/9/2023

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...